# SDR 96ZZZX556

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33KM
- Make and model: Beech 200BEECH
- Aircraft serial: BB432
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 10143002115
- Condition: Crack
- Location: Fs 227.125
- Part time: 6,582 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN OPERATIONAL TEST OF THE CABIN PRESSURIZATION SYSTEM, FOUND MAXIMUM DIFFERENTIAL COULD NOT BE OBTAINED WITH THE TEST UNIT.  INVESTIGATION FOUND A 3 INCH OPENED CRACK IN THE LOWER FLANGE, CENTER CLOSE-OUT PANEL FOR THE AFT SPAR.  STA 227.125.  EFFECTED REPAIR AND RETURNED TO SERVICE.
